# SDR 2004UALA00596

- Difficulty date: June 20, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 45,365 hours, 16,779 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Dirty
- Location: 4r Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE ARMED LIGHT INOP.  ANOMALIE WAS CAUSED BY DIRT OR DEBRIS ON PROXIMITY SENSORS WHICH AFFECTED THE POSITION AND THEREFORE INDUCTANCE NECESSARY FOR SYSTEM OPERATION.  CORRECTIVE ACTION CONSISTED OF CLEANING AND ADJUSTMENT OF THE GIRT BAR PROXIMITY SWITCHES/SENSORS.
